# SDR REXA2014060400553

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 1,033 hours, 677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FLIGHT ATTENDANT FOUND FWD LT SIDE EMER FLOOR TRACK LIGHTING NEXT TO WARDROBE CLOSET MISSING.  INSTALLED NEW EMER FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01 PN ON PL88-900LH00.  OK FOR SERVICE.
